- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2025 18 (2)
- Authors
- Ahmad Al-Omari; Takashi Noiri
- Contact information
- Ahmad Al-Omari: Department of Mathematics Faculty of Sciences Al al-Bayt University Mafraq 25113, Jordan; OCRID: 0000-0002-6696-1301; Takashi Noiri: Yatsushiro-shi, Kumamoto-ken, Japan; OCRID: 0000-0002-0862-5297
- Keywords
- hereditary m-space; H-compactness; strong H-compactness; super H-compactness
- Abstract
Let (X, m, H) be a hereditary m-space. A subset A of X is said to be H-compact relative to X if for every cover U of A by m-open sets of X, there exists a finite subset U0 of U such that A \ ∪ U0 ∈ H. We obtain several properties of these sets. And also, we define and investigate two kinds of strong forms of H-compact relative to X
- Pages
- 260–270
- EDN
- OTALKL
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/154451
Journal of Siberian Federal University. Mathematics & Physics / Properties of mH-compact Sets in Hereditary m-Spaces
Full text (.pdf)